# SDR 99ZZZX1072

- Difficulty date: February 22, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N6124J
- Make and model: Piper PA-28-181
- Aircraft serial: 287690346
- Engine: Lyc O360A4M
- System (JASC): 8530 · Reciprocating Engine Cylinder Section
- Part: Exhaust Valve
- Condition: Failed
- Location: Nr 2 Cylinder
- Part time: 3,375 hours
- Stage of operation: NR
- Nature of condition: E
- Precautionary procedure: O

## Discrepancy

ENGINE RAN ROUGH IN-FLIGHT.  CHECKED ENGINE CYLINDER COMPRESSION, FOUND NR 2 CYLINDER HAS NO COMPRESSION.  REMOVED CYLINDER AND FOUND BAD EXHAUST VALVE.  INSTALLED AND OVERHAULED CYLINDER.  ENGINE RUN-UP GOOD.
